# SDR ASAA0180208

- Difficulty date: June 22, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29985107
- Part serial: 1115
- Condition: Unserviceable
- Location: L2 Door
- Part time: 2,103 hours, 1,037 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - DURING PREFLIGHT CHECK, FOUND L2 DOOR EMERGENCY SLIDE INFLATION PRESSURE LOW.  REPLACED L2 DOOR SLIDE PER MM 25-62-00.  (M)
